# SDR DALA2019070304028

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: CORROSION ON COUNTERSUNK AREA ON FUEL ACCESS PLATE NBR 141AR (AD). FUEL ACCESS PLATE 141AR WAS REPLACED. (LP1152533)
